# SDR SWIA200819707

- Difficulty date: April 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 12,940 hours, 11,344 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM IS CRACKED AT LBL9 AND RBL9.  (FOUND AT C-CHECK) INSTALLED REPAIR PARTS PER REO 601R-53-11-136.
